# SDR AU010245

- Difficulty date: February 16, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 682995
- Condition: Corroded
- Location: Engine
- Part time: 243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS PNO 649358, LIFTERS PNO 646277 AND CAMSHAFT PNO649322A1 CONTAINED PITTING CORROSION. ENGINE HAS ONLY 242.6 HOURS TOTAL TIME SINCE NEW.
